# SDR AALA20130327002

- Difficulty date: March 27, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 36,761 hours, 14,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM 986.5 AND RIGHT BUTTLINE 4.  INSTALLED T-CHORD REPAIR FROM LEFT TO RIGHT BUTTLINE 50 PER SRM 53-70-51-2R-4.
